# SDR AALA202112203277

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 19,101 hours, 8,537 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR VERY HARD TO OPEN IN FLIGHT. REPLACED MISSING SCREWS ON UPPER DOOR JAMB PER AMM 52-10-00.
